# SDR DHL2003368010

- Difficulty date: August 27, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N368DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS WERE SELECTED, NO RESPONSE.  ABNORMAL PROCEDURE (SLAT/FLAP ASYMMETRY OR JAM) WAS PERFORMED.  PERFORMED SYSTEM OPS CHECK IAW M/M 27-51-00.  OPS CHECK WAS GOOD.  ALSO PERFORMED OPS WITH ELECTRIC PUMPS AND ENGINE DRIVEN PUMPS.  OPERATION WAS NORMAL.
